Can taking both Chantex,Seroquil, Methadone & Oxycdone (for pian) cause blackouts?

Home > Groups > Blackheads > Can taking both Chantex,Seroquil, Methadone & Oxycdone (for pian) cause blackouts?
  • I have been on Methadone and oxycodone for years now for pain management. I was at a stop light on my motorcycle when I was rear ended by a drunk driver doing 45 MPH when she connected with me. I lost everything that day. I lost my business, my home, my wife and all the people I thought were close to me. I began to become depressed as most people understand. I have been homeless since September 2009. I have been living in a 26 foot long RV on my great grand father's property. But lately I have been going to see a therapist. My pain management doctor suggested I should. So my therapist says to see their prescribes within the facility. This was back in September 2015. They told me they were on a back log and that my name would be put on a list; but that they were looking at march 2016 for openings! So I went to my primary care doctor. Told him what was going on and what I was experiencing. Such as anxiety attacks, depression, sleepless nights, weight loss, etc. He then prescribed me a medication called SEROQUIL and said he wanted me to take 25mg twice a day, That was back on December 3, 2015. Now here is where things get sticky. I was also being trusted by my pain management doctor for pain. But in October 2015 he put me on Chantix to try and quit smoking. So at the time I was taking my methadone and oxycodone for pain, I was also taking the Chantix. Then after about a month and half of talking the Chantix I was put on the Seroquil. Here is where my issue began. About a week to ten days into taking the meds together, I started to feel dumb for lack of a better word. I have or had the last time I checked a 163 IQ. I was having a difficult time remembering the easiest things and was constantly loosing track of my thoughts. I even began to loose track of the days and time! Then I was with my mother at a hobby store where I shop very frequently. As I am disabled I have found working on leather helps me pass the time, and helps with my depression, anxiety, and PTSD. Anyway, I was supposedly with my mother at this hobby store and I was making a fool of myself to say the least. I guess I opened a package and put that item down. Then went to the leather isle and cut open a leather gun holster kit. I was then accosted by a huge bald man. I was threatened and told I was going to jail and that I was a professional thief. Well one story short, I was ticketed and sent home because the police knew I was doped up and not in the right mind, In fact my mother was told "take him home so he can sleep off whatever it is that is causing me to act this way." I woke up the next morning on my mother's couch in a daze. I felt like I just had a bad dream. I told my mother about what a bad dream I had and how it put me in a panic. She then told me that it was not a dream and that it really happened. Since then I have been trying to figure out what happened. I have NEVER shoplifted in my life and have even helped catch thieves! I believe it was the combination of the Seroquil and Chantix in my system that caused a blackout of some kind. I just can't understand how this happened. Any help at all would be helpful. I go to court for the first hearing on the 22nd of this month.

    Question created 1 year 2 months ago

Answers

  • Can taking both Chantex,Seroquil, Methadone & Oxycdone (for pian) cause blackouts?

    Has the Seroquel helped you at all with the issues you were put on it for? You might try talking with your doctor and getting weaned off it to see if it helps you feel better not being on it. Please caution!! You cannot just stop taking it!! Besides side effects of drugs there is a thing called "after effects." Believe me, you do not want to chance that happening. Talk to your doctor but also trust what you know about how your own body is feeling, reacting. Good luck!

    0 likes -

    asked 1 year 2 months ago

Follow the Question

Log in or register to follow the question

Answer this Question

Log in or register to answer this question.

0 likes